# SDR ASOA2013061403823

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 34,590 hours, 30,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT THE PASSENGER DOOR IS DIFFICULT TO OPEN.  REMOVED EXCESS AMOUNT OF GREASE FROM PASSENGER DOOR LOCKPINS AND CAMLOCKS IAW AMM 12-20-52.  NO FURTHER DEFECTS NOTED.
